Estimation of a unimodal density

Prakasa Rao, B. L. S. (1969) Estimation of a unimodal density Sankhya - Series A, 31 (1). pp. 23-36. ISSN 0581-572X

Full text not available from this repository.

Official URL:


Grenander (1956) derived the maximum likelihood estimator (MLE) for a unimodal density ƒ. We obtain the asymptotic distribution of this estimator in this paper and we shall also prove that this estimator is consistent. The estimation problem is reduced at first to that of a stochastic process and the asymptotic distribution of MLE is obtained by means of theorems on convergence of distributions of stochastic processes.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:36950
Deposited On:26 Apr 2011 10:18
Last Modified:26 Apr 2011 10:18

Repository Staff Only: item control page